Affordable Access

Access to the full text

On a Caputo-type fractional derivative

Authors
  • Oliveira, Daniela S.
  • Capelas de Oliveira, Edmundo
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Jan 23, 2018
Volume
10
Issue
2
Pages
81–91
Identifiers
DOI: 10.1515/apam-2017-0068
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, we present a new differential operator of arbitrary order defined by means of a Caputo-type modification of the generalized fractional derivative recently proposed by Katugampola. The generalized fractional derivative, when convenient limits are considered, recovers the Riemann–Liouville and the Hadamard derivatives of arbitrary order. Our differential operator recovers as limiting cases the arbitrary order derivatives proposed by Caputo and by Caputo–Hadamard. Some properties are presented as well as the relation between this differential operator of arbitrary order and the Katugampola generalized fractional operator. As an application we prove the fundamental theorem of fractional calculus associated with our operator.

Report this publication

Statistics

Seen <100 times